Improved algorithms for linear complementarity problems arising from collision response
El Kahoui, M’hammed,
Andreas Weber and
Bernd Eberhardt
Mathematics and Computers in Simulation (MATCOM), 2001, vol. 56, issue 1, 69-93
Abstract:
In this paper we give algorithms for solving linear complementarity problems for P-matrices and symmetric positive semidefinite matrices. Our approach of the problem turns out to be an improvement and a more precise formulation of Baraff’s method for problems arising from collision response. The theorems that prove the correctness of our algorithm can also be used to prove the correctness of Baraff’s algorithm.
Keywords: Linear complementarity problem (LCP); Collision response; Baraff’s algorithm; Homotopy continuation; Semialgebraic geometry; Rigid body simulations (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475400002810
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:56:y:2001:i:1:p:69-93
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().